Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Díaz Díaz, Jesús Ildefonso and Tello, L. (1999) A nonlinear parabolic problem on a Riemannian manifold without boundary arising in climatology. Collectanea Mathematica, 50 (1). pp. 19-51. ISSN 0010-0757

Díaz Díaz, Jesús Ildefonso and Hidalgo, A. and Tello, L. (2014) Multiple solutions and numerical analysis to the dynamic and stationary models coupling a delayed energy balance model involving latent heat and discontinuous albedo with a deep ocean. Proceedings of the Royal Society A, 470 (2170). p. 20140376. ISSN 1364-5021

Díaz Díaz, Jesús Ildefonso and Hidalgo, A. and Tello, L. (2014) Multiple solutions and numerical analysis to the dynamic and stationary models coupling a delayed energy balance model involving latent heat and discontinuous albedo with a deep ocean. Proceedings A, 470 (2170). ISSN 1471-2946

This list was generated on Tue May 21 01:18:14 2019 CEST.